MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES(IRELAND) DUO HEADLIGHT AND CARRYING CASE; PFM05
Model Number 90600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the duo headlight and carrying case (90600) was flickering intra-operatively.No patient injury, death or surgical delay was reported.Upon further assessment by an integra depot technician, it was noted that the duo headlight/led was overheating.
 
Additional Manufacturer Narrative
The suspected duo headlight and carrying case (90600) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.The returned duo headlight was received in used condition.Assessment by the depot technician found that the problem of the duo headlight flickering, indicated by the customer could not be confirmed.However, the fan was not working, and when the led overheats, the light intensity decreases/dims.This could be the "flickering" that the customer describes.No manufacturing, workmanship, or material deficiency has been identified.The fan was replaced to correct the issue of dimming.As a preventative measure, the power cable running from the battery to the headlight was replaced, in addition to the connector board and the gear housing.This device has been tested to verify that it meets manufacturer's specifications.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15476155
Report Number3006697299-2022-00129
Device Sequence Number20334790
Product Code FCW
UDI-Device Identifier10381780491064
UDI-Public10381780491064
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90600
Device Catalogue Number90600
Device Lot NumberL003700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown